- -

Few remarks on maximal pseudocompactness

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Few remarks on maximal pseudocompactness

Mostrar el registro completo del ítem

Bella, A. (2018). Few remarks on maximal pseudocompactness. Applied General Topology. 19(1):155-161. doi:10.4995/agt.2018.7888

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/100264

Ficheros en el ítem

Metadatos del ítem

Título: Few remarks on maximal pseudocompactness
Autor:
Fecha difusión:
Resumen:
[EN] A pseudocompact space is maximal pseudocompact if every strictly finer topology is no longer pseudocompact. The main result here is a counterexample which answers a question rised by Alas, Sanchis and Wilson.
Palabras clave: Pseudocompact , Maximal pseudocompact , Hereditarily maximal pseudocompact , Accessible set
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7888
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2018.7888
Agradecimientos:
The author thanks Richard Wilson for the useful discussion concerning thepresentation of Example2.9. A great thank also to the referee for the usefulcomments and the careful reading. This research was partially supported ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem